advertisement
Question
Posted by: Zhane | 2010/01/22

Periods

I was on the neristate injection for four years and had stopped but now i seem to get my periods twice a month. What is so strange its that i' ve been on peroids for three weeks now and they are not stopping.Does this normally happens when u stop using the injection? Please help am worrried.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes this can happen. Go to your clinic or doctor. they will probably put you on the Pill for a month to sort things out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/01/24

Yes this can happen. Go to your clinic or doctor. they will probably put you on the Pill for a month to sort things out.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement